You can also check my list of publications according to DBLP or Google Scholar.

Disclaimer: Please note that the following are preliminary or prior-submission versions of the papers, that might contain small errors and/or typos.

Publications that appeared in journals.

year with title and venue cite/pdf
2017 On the aperiodic avoidability of binary patterns with variables and reversals. Theoretical Computer Science, Vol. 682, pp 180-189  
2017 H. Fernau, F. Manea, M. Schmid Revisiting Shinohara's Algorithm for Computing Descriptive Patterns. Theoretical Computer Science, Vol. XXX, pp XX-XX  
2017 D. Nowotka A note on Thue games. Information Processing Letters, Vol. 118, pp 75-77  
2017 G. Badkobeh, M. Crochemore Counting maximal-exponent factors in words. Theoretical Computer Science, Vol. 658, Part A, pp 27-35  
2016 M. Crochemore On the density of Lyndon roots in factors. Theoretical Computer Science, Vol. 656, Part B, pp 234-240  
2016 R. Grossi, C. Iliopoulos, N. Pisanti, S. Pissis, A. Retha, F. Vayani Circular Sequence Comparison: Algorithms and Applications. Algorithms for Molecular Biology, Vol. 11, a. 12  
2015 T. Ehlers, F. Manea, D. Nowotka k-Abelian Pattern Matching. Journal of Discrete Algorithms, Vol. 34, pp 37–48  
2014 J. Dassow, F. Manea, M. Müller Inner palindromic closure. International Journal of Foundations of Computer Science, Vol. 25(8), pp 1049-1064  
2014 S.Z. Fazekas, F. Manea, K. Shikishima-Tsuji The pseudopalindromic completion of regular languages. Information and Computation, Vol. 239, pp 222-236  
2014 F. Manea, C. Tiseanu An Algorithmic Toolbox for Periodic Partial Words. Discrete Applied Mathematics, Vol. 179, pp 174-192  
2014 A. Saarela 5-Abelian Cubes Are Avoidable on Binary Alphabets. RAIRO - Theoretical Informatics and Applications, Vol. 48 (4), pp 467-478  
2014 P. Ochem, A. Samsonov, A. Shur Binary patterns in binary cube-free words: avoidability and growth. RAIRO - Theoretical Informatics and Applications, Vol. 48 (4), pp 369-389  
2014 J. Dassow, F. Manea Regular Languages of Partial Words. Information Sciences, Vol. 268, pp 290-304  
2013 S.Z. Fazekas A note on the decidability of subword inequalities. International Journal of Foundations of Computer Science, Vol. 24, pp 445-452  
2012 F. Manea, V. Mitrana Hairpin Lengthening and Shortening of Regular Languages. Languages Alive, LNCS 7300, pp 145-159  
2012 F. Blanchet-Sadri, A. Rashin, E. Willett Periodicity algorithms and a conjecture on overlaps in partial words. Theoretical Computer Science, Vol. 443, pp 35-45  
2012 F. Blanchet-Sadri The three-squares lemma for partial words with one hole. Theoretical Computer Science, Vol. 428, pp 1-9  
2012 F. Blanchet-Sadri, J. Kim, W. Severa, S. Simmons, D. Xu Avoiding abelian squares in partial words. Journal of Combinatorial Theory, Series A, Vol. 119, Issue 1, pp 357-270  
2011 F. Blanchet-Sadri, I. Choi Avoiding large squares in partial words. Theoretical Computer Science, Vol. 412, Issue 29, pp 3752-3758  
2011 E. Allen, F. Blanchet-Sadri, C. Byrum, M. Cucuringu Counting Bordered Partial Words by Critical Positions. The electronic journal of combinatorics, Vol. 18, pp 138  
2011 F. Blanchet-Sadri, S. Simmons, E. Weissenstein Avoidable binary patterns in partial words. Acta Informatica, Vol. 48, Issue 1, pp 35-41  
2010 C. Choffrut Contextual partial commutations. Discrete Mathematics and Theoretical Computer Science, Vol. 12, Issue 4, pp 59-72  
2009 F. Blanchet-Sadri, G. Scott Counting distinct squares in partial words. Acta Cybernetica, Vol. 19, Issues 2, pp 465-477  
2009 F. Blanchet-Sadri A note on the number of squares in a partial word with one hole. RAIRO - Theoretical Informatics and Applications, Vol. 43, Issue 4, pp 767-774  
2009 F. Blanchet-Sadri, G. Scott A generalization of Thue freeness for partial words. Theoretical Computer Science, Vol. 410, Issues 8-10, pp 793-800  
2008 F. Blanchet-Sadri, C.D. Davis, J. Dodge, M. Moorefield Unbordered Partial Words. Discrete Applied Mathematics, Vol. 157, Issue 5, pp 890-900  
2007 F. Manea Freeness of partial words. Theoretical Computer Science, Vol. 389, Issue 1-2, pp 265-277  

Publications presented at conference.

year with title and venue cite/pdf
2016 M. Crochemore, G. Fici, S. Pissis Linear-Time Sequence Comparison Using Minimal Absent Words & Applications. LATIN 2016, LNCS 9644, pp 334-346  
2015 R. Grossi, C. Iliopoulos, N. Pisanti, S. Pissis, A. Retha, F. Vayani Circular Sequence Comparison with q-grams. WABI 2015, LNBI 9289, pp 203–216  
2015 H. Fernau, F. Manea, M.L. Schmid Pattern Matching with Variables: Fast Algorithms and New Hardness Results. STACS 2015, pp 302-315  
2014 T. Ehlers, F. Manea, D. Nowotka k-Abelian Pattern Matching. DLT 2014, LNCS 8633, pp 178-190  
2013 C. Choffrut On the regularity of the minimal lexicographical cross-section of the plactic monoid. WORDS 2013, LNCS 8079, pp 83-94  
2013 J. Dassow, F. Manea, M. Müller Inner palindromic closure. DLT 2013, LNCS 7907, pp 155-166  
2013 A. Saarela 3-Abelian Cubes Are Avoidable on Binary Alphabets. DLT 2013, LNCS 7907, pp 374-383  
2013 P. Gawrychowski, F. Manea, D. Nowotka, C. Tiseanu Finding Pseudo-repetitions. STACS 2013, pp 257-268  
2012 A. Saarela 5-Abelian Cubes Are Avoidable on Binary Alphabets. 14th Mons Days of Theoretical Computer Science 2012  
2012 J. Dassow, F. Manea Connecting Partial Words and Regular Languages. CiE 2012, LNCS 7318, pp 151-161  
2012 S.Z. Fazekas, K. Shikishima-Tsuji Hairpin Completion with Bounded Stem-Loop. DLT 2012, LNCS 7410, pp 428-439  
2012 F. Manea, D. Nowotka Fine and Wilf's Theorem and Pseudo-repetitions. MFCS 2012, LNCS 7464, pp 668-680  
2011 F. Manea, C. Tiseanu Periodicity Algorithms for Partial Words. MFCS 2011, LNCS 6907, pp 472-484  
2010 F. Blanchet-Sadri, J. Kim, W. Severa, S. Simmons Abelian square-free partial words. LATA 2010, LNCS 6031, pp 94-105  
2010 F. Blanchet-Sadri, S. Simmons, E. Weissenstein Avoidable binary patterns in partial words. LATA 2010, LNCS 6031, pp 106-117  
2009 F. Blanchet-Sadri, K. Wetzler The three-squares lemma for partial words with one hole. 7th International Conference on Words.  
2009 C. Choffrut Contextual partial commutations. Automata: from Mathematics to Applications (AutoMathA 2009, Liège, Belgium).  
2009 A. Ortega, E. del Rosal García, D. Pérez, A. Perekrestenko, M. Alfonseca PNEPs, NEPs for Context Free Parsing: Application to Natural Language Processing. IWANN 2009, LNCS 5517, pp 472-479  
2009 F. Blanchet-Sadri, E. Allen, C. Byrum How many holes can an unbordered partial word contain. LATA 2009, LNCS 5457, pp 176–187  
2009 F. Blanchet-Sadri, A. Rashin, E. Willett An Answer to a Conjecture on Overlaps in Partial Words Using Periodicity Algorithms. LATA 2009, LNCS 5457, pp 188-199  
2009 G. Bel-Enguix , M.D. Jimenez-Lopez, A. Perekrestenko Networks of Evolutionary Processors as Natural Language Parsers . ICAART 2009, pp 626-631  
2008 F. Blanchet-Sadri, G. Scott Counting Distinct Squares in Partial Words. AFL 2008 Proceedings, pp 122-133  

Editorial work.

year with title and venue cite/pdf
2017 N. Pisanti Special Issue LSD & LAW 2016. Journal of Discrete Algorithms, Vol. 42, Issue 4, p 1  

Reports and publications that are either in progress or submitted.

year with title status